# SDR CALA2009110500672

- Difficulty date: November 4, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 31,075 hours, 10,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541013
- Condition: Corroded
- Location: Sta 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0710 - FWD ENTRY - PANEL BREAK LOCATED BETWEEN FLOORBEAMS AT STA 312 AND 328 AT LBL 12 HAS LIGHT CORROSION ACROSS TOP SURFACE (MARKED).  REPLACED INTERCOSTAL PER AVO HOU102209-01 AND ECRA 5321-01694 REFER TO BLOCKS 38-43 AND ATTACHED FORM 44.0008 FOR WORK ACCOMPLISHED.
